# SDR YENA2024051600749

- Difficulty date: May 11, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 66,674 hours, 23,764 cycles
- System (JASC): 2700 · Flight Control System
- Part: Secu
- Part number: B372BAM0515
- Part serial: Q00136008820
- Condition: Failed
- Location: Nr 2
- Part time: 79,602 hours, 28,820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1294, MCO-HPN. (AIRCRAFT DIVERTED TO JFK) 'ECAM SEC 2 FAULT- ECAM/QRH COMPLETE WITH NO IMPROVEMENT; REMOVED AND REPLACED SEC 2 COMPUTER IAW AMM 27-94-34. OPS CHECK GOOD. A/C OK TO CON'T SVC.'
